# SDR HNAA2024030400170

- Difficulty date: February 17, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00125 WING LOWER SKIN ACCESS HOLE FOR 6532AB INTERNAL NUTPLATE RING IS CORRODED. REMOVED CORRODED RING ASSY AND INSTALLED NEW SERVICABLE NUTPLATE MOUNTING RING ASSY P/N 145-67342-402 IAW EMB145 SRM 51-40-02
